RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 49, Issue 5  


An exact estimate of the second derivative in $l_p$
N. Ainulloev
3
Spectra of $p$-elements in the normalizer of an extraspecial linear group
G. V. Beglaryan, A. E. Zalesskii
7
Spectral projections of hypoelliptic operators
K. Kh. Boimatov
16
Smoothly versal deformations of coarse vector fields on a circumference
N. A. Bykov
26
Asymptotic approximation of a periodic solution of the second boundary-value problem for systems with small diffusion
A. B. Vasil'eva, V. T. Volkov
32
Reduction of nonholonomic variation problems to isoperimetric ones and connections in principal bundles
A. M. Vershik, O. A. Granichina
37
A finiteness criterion for a discrete spectrum of a multidimensional Jacobian matrix
V. V. Evstratov
45
Complexes of curves and Teichmüller spaces
N. V. Ivanov
54
Self-oscillations of singularly perturbed parabolic systems of first degree of nonroughness
A. Yu. Kolesov
62
Ideals in isols containing a set of regressive isols
V. L. Mikheev
70
Existence and smoothness of the integral of a Hamiltonian system of a certain form
N. G. Moshchevitin
80
Asymptotics of the solution of a Dirichlet problem in an angular domain with a periodically changing boundary
S. A. Nazarov
86
Congruence functions
A. Yu. Popov
97
Simplification of dual extremal problems invariant with respect to change in variables
V. N. Solov'ev
104
Nonlinear bang-bang principle in $\mathbf R^n$
S. I. Suslov
110
Mean values of multiplicative functions
S. T. Tulyaganov
117
Irreducible $J$-decompositions of the Lie algebras $A_{p^n-1}$
Pham Huu Tiep
128
An inverse problem for an evolution equation
Yu. S. Èidel'man
135
Cosymmetry, degeneration of solutions of operator equations, and onset of a filtration convection
V. I. Yudovich
142

Brief Communications
A topological property of the boundary of an analytic subset of a strictly pseudoconvex domain in $C^2$
O. G. Eroshkin
149
The number of solutions of the equation $ax_1x_2+bx_3x_4=N$
S. A. Zakharov
151
Approximation of the operator of differentiation in a weighted Sobolev class
K. T. Mynbaev
153
Multidimensional Jackson theorem in the $L_2$ space
N. N. Pustovoitov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019